×

zbMATH — the first resource for mathematics

Found 531 Documents (Results 1–100)

100
MathJax
Comput. Math. Math. Phys. 60, No. 9, 1422-1444 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 9, 1472-1495 (2020).
MSC:  65P10 65L06
PDF BibTeX XML Cite
Full Text: DOI
Mineola, NY: Dover Publications (ISBN 978-0-486-82410-9). xii, 207 p. (2018).
PDF BibTeX XML Cite
Lyche, Tom (ed.) et al., Splines and PDEs: from approximation theory to numerical linear algebra. Lecture notes from the summer school, Cetraro, Italy, July 2–7, 2017. Cham: Springer; Florence: Fondazione CIME. Lect. Notes Math. 2219, 161-236 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter (ISBN 978-3-11-054263-9/hbk; 978-3-11-054359-9/ebook). Radon Series on Computational and Applied Mathematics 21, 97-128 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Comput. Math. Math. Phys. 58, No. 6, 863-880 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 6, 899-913 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Singapore: Springer; Beijing: Science Press (ISBN 978-981-10-9003-5/hbk; 978-981-10-9004-2/ebook). xv, 345 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software